<< Previous Issue Kyungpook Mathematical Journal (Vol. 24, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1984 Vol. 24, No. 2, 101—202
 Original Articles 
ON THE GRAPH TOPOLOGY FOR FUNCTION SPACES
Norman Levine
Kyungpook Mathematical Journal 1984 Vol. 24, No. 2, 101—113
GENERIC SUBMANIFOLDS OF A QUATERNIONIC PROJECTIVE SPACE WITH COMMUTATIVE SECOND FUNDAMENTAL FORMS
Jin Suk Pah
Kyungpook Mathematical Journal 1984 Vol. 24, No. 2, 115—125
ON CERTAIN CLASSES OF UNIVALENT FUNCTIONS IN THE UNIT DISK
Shigeyoshi Owa
Kyungpook Mathematical Journal 1984 Vol. 24, No. 2, 127—136
ON CLOSED MODULES II
Alveera Mehdi, M. Zubair Khan
Kyungpook Mathematical Journal 1984 Vol. 24, No. 2, 137—141
CONTRACTIBLE HYPERSPACES OF SUBCONTINUA
Choon Jai Rhee, Togo Nishiura
Kyungpook Mathematical Journal 1984 Vol. 24, No. 2, 143—154
STATISTICS RELATED TO DE LURY-RASTOGI TYPE DISTRIBUTION
Kern O. Kymn
Kyungpook Mathematical Journal 1984 Vol. 24, No. 2, 155—157
  
ON THE AUXILIARY GEOMETRIC MEAN OF ENTIRE FUNCTIONS
Satendra K. Vaish, Harvir S. Kasana
Kyungpook Mathematical Journal 1984 Vol. 24, No. 2, 159—172
 Original Articles 
FAINT-CONTINUITY AND SET-CONNECTEDNESS
Takashi Noiri
Kyungpook Mathematical Journal 1984 Vol. 24, No. 2, 173—178
ON MULTIFUNCTIONS SATISFYING CERTAIN SEMICONTINUITY TYPE CONDITIONS
Jesse P. Clay, James E. Joseph
Kyungpook Mathematical Journal 1984 Vol. 24, No. 2, 179—202

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd